Oct 2, 2009
Hello, Im 40, male; 2 years with HIV.CD4 is 450. I had a treatment of acuttane 10 years ago, with very good results. Acne is back and I would like to start another treatment of accutane. is it dangerous for my liver or another part of my body? Thank you. Gilbert
| Response from Dr. Young
Hello Gilbert and thanks for your post.
There's no reason at first glance why you couldn't take another round of Accutane-- especially in light of the fact that you took it successfully before.
The key issue is whether Accutane might interact with any other medication (including HIV medications) that you are taking. So, before starting back, be sure to ask your healthcare provider or pharmacist about possible drug-drug interactios.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is One Checked For Hiv Before Taking Accutane?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Sore On Tongue After Masturbation Worried I Have HIV
- White Discharge After Anal Sex With Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.